MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause: root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, patient experienced blurry vision and constant headache.Clinical reason for explant was lens did not center well despite placement in the bag.The iol was exchanged for monofocal lens 2 years, 3 months days following the initial implant procedure.Additional information received and stated that in surgeon opinion the lens itself did not contribute to perceived decentration; the lens optics themselves ultimately contributed to the event (the diffractive optics just didn¿t work well in this eye subjectively - they worked surprisingly well in the other eye).
 
Additional Manufacturer Narrative
Correction information was provided in h.11.The product was not returned.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25280317
Report Number1119421-2026-01138
Device Sequence Number9567771
Product Code MFK
UDI-Device Identifier00380652413602
UDI-Public(01)00380652413602(17)270502(11)230504(10)15640628
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.180
Device Lot Number15640628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/17/2026
Date Device Manufactured05/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL CARTRIDGE D; MONARCH III IOL INJECTOR; PROVISC OVD
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown